# SDR C2XA02SH098

- Difficulty date: October 13, 2002
- Submitted: October 13, 2002
- Operation: Air carrier
- Aircraft: N14939
- Make and model: Emb EMB-145ER
- Aircraft serial: 145030
- Aircraft time: 11,325 hours, 9,271 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521713005
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV- DURING C CHECK THE CENTER FLOORBEAM WAS FOUND TO HAVE CORROSION AT FRAME 20.  MAITENANCE REMOVED AND REPLACED AFFECTED FLOORBEAM IAW EMB SRM 51-40-02.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
